# SDR SWAA2022101749304

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR FWD SHIELD HAS AREAS OF CORROSION STA 767 TO 787 WL 157. / [01] ENTERED MEASUREMENTS.;[02] B737-700 SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS EVALUATION. NO ALLOWABLE DAMAGE GIVEN IN SRM 53-00-53-1A-2 FOR THIS PART. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0 STEP 9.;[03] VERIFIED CORRECTIVE ACTION 1; 2 AND MEASUREMENT FIELD;[04] PROCURED NEW SHIELD; LOCATED AND DRILLED PER DWG 146A0081 REV:- ; SRM 51-40-05-0G-0; SRM 51-40-08-0G-0 AND SRM 51-40-04-0G-0.;[05] VERIFIED NEW PART DRILL UP; TASK COMPLETE
